# SDR USAA920081392

- Difficulty date: July 18, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 60,817 hours, 27,389 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 730 (PHX-SEA) - BRAKES AFTER LANDING AND HOLDING SHORT OF RUNWAY, HAD NO PARKING BRAKE PRESSURE.  MANUAL BRAKES WORKED.  WHILE PARKING AT GATE LOST ALL BRAKE PRESSURE - NO NORMAL OR PARKING BRAKE PRESSURE.  PARKING BRAKE PRESSURE RETURNED AND NORMAL BRAKE PRESSURE RETURNED UPON DOOR OPEN.  MAINTENANCE OPS CHECKED THE BRAKE SYSTEM PER AIRBUS MM 32-45-00-710-001.  OPERATIONAL CHECK NORMAL AT THIS TIME.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
